# SDR AUS20030303

- Difficulty date: February 12, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 50,971 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT CARGO DOOR THRESHOLD PANEL CONTAINED LEVEL 2 CORROSION ANDREQUIRED REPLACEMENT DUE TO BEING WORN BEYOND LIMITS. FOUND DURING CPCP INSPECTION IAW C53-113-01.
